Reference Type | Journal (article/letter/editorial) |
---|
Title | Uniform-in-time transition from discrete to continuous dynamics in the Kuramoto synchronization |
---|
Journal | Journal of Mathematical Physics |
---|
Authors | Ha, Seung-Yeal | Author |
---|
Kim, Dohyun | Author |
Kim, Jeongho | Author |
Zhang, Xiongtao | Author |
Year | 2019 (May) | Volume | 60 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.5051788Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 5772332 | Long-form Identifier | mindat:1:5:5772332:1 |
---|
|
GUID | 0 |
---|
Full Reference | Ha, Seung-Yeal, Kim, Dohyun, Kim, Jeongho, Zhang, Xiongtao (2019) Uniform-in-time transition from discrete to continuous dynamics in the Kuramoto synchronization. Journal of Mathematical Physics, 60. 51508pp. doi:10.1063/1.5051788 |
---|
Plain Text | Ha, Seung-Yeal, Kim, Dohyun, Kim, Jeongho, Zhang, Xiongtao (2019) Uniform-in-time transition from discrete to continuous dynamics in the Kuramoto synchronization. Journal of Mathematical Physics, 60. 51508pp. doi:10.1063/1.5051788 |
---|
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.